# SDR AWXA200201051

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,331 hours, 25,438 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 0488 - ON TAKEOFF ROLL, AUTO THROTTLES AND EPR MISMATCHED, ADJUSTED NR 2 ENGINE TO 1.58. AFTER LIFT OFF RT EPR JUMPED TO 1.70, AFTER REDUCING RT ENGINE EPR DROPPED TO 1.24 FLUX FROM 1.65 TO 1.25. CONTINUED TO FLUX AFTER DISCON AUTO THROT. RETURNED TO PHX LANDED W/O EVENT. MAINT R&R NR 2 ENGINE FUEL FLOW GOV. TESTED NR 2 ENG P1 SYS AIR TUBES, TEST WITHIN LIMITS.    VENDOR TEST OF FUEL FLOW GOV COULDN`T CONFIRM REASON FOR REMOVAL. DISASSEMBLY OF UNIT REVEALED GOV SERVO SEAL WORN, TACH SERVO SPRING & GOV PRELOAD SPRING DISBONDED. VENDOR STATED DISCREPANCIES WERE NOT SIGNIFICANT ENOUGH TO CAUSE ENG FLUX. PARTS REPLACED AS NEEDED, FUNCTION TEST ACCOMPLISHED, UNIT WAS RETURNED TO SERVICE.
